MathSciNet Relay Station
MathSciNet bibliographic data
MR1290724 11K60 (11J99 11K38)
Larcher, Gerhard; Niederreiter, Harald Generalized $(t,s)$-sequences, Kronecker-type sequences, and Diophantine approximations of formal Laurent series. Trans. Amer. Math. Soc. 347 (1995), no. 6, 2051–2073.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement